# SDR AALA201904089028

- Difficulty date: March 28, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112826002
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON DUMMY RAIL BETWEEN FR 12 AND FR 16 AT +Y503.2. REPLACED DUMMY RAIL PER SRM 51-72-11.
